# SDR DALA2015102706547

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR LOWER FRAME HAS CORROSION ON FITTINGS OF FLOOR SUPPORT BETWEEN BS 1640-1681. REMOVED AND FABRICATED NEW HAT CHANNELS FROM 7075-0.071 HEAT TREATED TO T6 IAW FORM NR FAS0115, REV 012, 2 EACH.  REMOVED DAMAGED " Y " CHANNELS AND REPLACED NEW PN 143N832Y60, P.O 711ZX-00372 AND PO 650DL-00266, 2 EA.  INSTALLED HAT CHANNELS AND Y CHANNELS IAW DWG 146N8722, REV "B" AND SRM 51-40-02.
